A Theorem of the Fatou Type.

William F. Donoghue

Monatshefte für Mathematik (1963)

  • Volume: 67, page 225-228
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Donoghue, William F.. "A Theorem of the Fatou Type.." Monatshefte für Mathematik 67 (1963): 225-228. <http://eudml.org/doc/177214>.

author = {Donoghue, William F.},
journal = {Monatshefte für Mathematik},
keywords = {partial differential equations},
pages = {225-228},
title = {A Theorem of the Fatou Type.},
url = {http://eudml.org/doc/177214},
volume = {67},
year = {1963},

AU - Donoghue, William F.
TI - A Theorem of the Fatou Type.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 225
EP - 228
KW - partial differential equations
UR - http://eudml.org/doc/177214
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.